thumbnail

Self-noise models of seismic instruments

Seismological Research Letters

By:
,
DOI: 10.1785/gssrl.81.6.972

Links

Abstract

[No abstract available]

Additional Publication Details

Publication type:
Article
Publication Subtype:
Journal Article
Title:
Self-noise models of seismic instruments
Series title:
Seismological Research Letters
DOI:
10.1785/gssrl.81.6.972
Volume
81
Issue:
6
Year Published:
2010
Language:
English
Larger Work Type:
Article
Larger Work Subtype:
Journal Article
First page:
972
Last page:
983
Number of Pages:
12